Applied Mathematics

Vol.9 No.4(2018), Paper ID 84309, 11 pages

DOI:10.4236/am.2018.94032

 

Comparison between the Laplace Decomposition Method and Adomian Decomposition in Time-Space Fractional Nonlinear Fractional Differential Equations

 

Mohamed Z. Mohamed, Tarig M. Elzaki

 

College of Graduate Studies, Department of Mathematics, Omdurman Islamic University, Omdurman, Sudan
Mathematics Department, Faculty of Sciences and Arts-Alkamil, University of Jeddah, Jeddah, Saudi Arabia

 

Copyright © 2018 Mohamed Z. Mohamed, Tarig M. Elzaki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Mohamed, M. and Elzaki, T. (2018) Comparison between the Laplace Decomposition Method and Adomian Decomposition in Time-Space Fractional Nonlinear Fractional Differential Equations. Applied Mathematics, 9, 448-458. doi: 10.4236/am.2018.94032.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.